# SDR R61A2023083000463

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066348002
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - "CORROSION ON SHEAR CLIP AT FR75 IN AFT CARGO STR. 29L TO 29R.  REMOVED AND REPLACED SHEAR CLIP AT FR75 IN AFT CARGO STR. 29L TO 29R. REF EMB SRM 51-40-08."
